# SDR AALA201711279054

- Difficulty date: November 12, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bolt
- Part number: D5746004420000
- Condition: Worn
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN THREAD ON SLAT TRACK 3 LOWER AFT BOLT ON RIGHT WING.  REPLACED LOWER AFT BOLT IN SLAT 1 TRACK 3 ON RIGHT WING IAW 27-84-63-400-002-A.
